# SDR COMA9710333

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Damaged
- Location: Prop Assy
- Part time: 12,013 hours
- Component: 7824902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PCU ASSEMBLY REMOVED FROM AIRCRAFT FOR AD 95-22-12 COMPLIANCE.  UPON INITIAL RECEIVING INSPECTION SEVERAL OF THE FORWARD PORTION OF THE SPLINES WERE FOUND TO BE GROUND DOWN.  PCU WAS REMOVED FROM SERVICE AND RETURNED TO MANUFACTURER FOR FURTHER DISPOSITON.
